2 doctors weighed in:
Why is my depression getting worse when my antidepressant wears off?
2 doctors weighed in

Dr. Neil Liebowitz
Psychiatry
1 doctor agrees
In brief: Poop out
True antidepressants don't wear off like a stimulant.
Antidepressants can take weeks to take effect. Some people find they get benefit from the medication but it seems to "poop out" after several months. This seem to be related to need for an additional medication to balance out or could be symptom of bipolar disorder with cycling. I discuss this in my book. Psychiatry in technocolors.

In brief: Poop out
True antidepressants don't wear off like a stimulant.
Antidepressants can take weeks to take effect. Some people find they get benefit from the medication but it seems to "poop out" after several months. This seem to be related to need for an additional medication to balance out or could be symptom of bipolar disorder with cycling. I discuss this in my book. Psychiatry in technocolors.
Dr. Neil Liebowitz
Dr. Neil Liebowitz
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors